# SDR AALA201706159011

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 61,021 hours, 22,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENS MISSING AT L2 DOOR.  INSTALLED A SERVICEABLE EMERGENCY EXIT SIGN LENS.
